Alert archive / Mississippi / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 340, NWS Jackson, MS

May 25, 20256 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at May 25, 2025, 6:40 PM CDT for 6 counties in Mississippi. It was in force for 67 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2025, 6:40 PM CDT (23:40 UTC)
Expired
May 25, 2025, 7:47 PM CDT
In force
67 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Bolivar County, MS, Carroll County, MS, Grenada County, MS, Leflore County, MS, Sunflower County, MS, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 165 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 6:45 PM CDTTSTM WND DMG1 Nne Cleveland, MSMultiple large trees and several large limbs down, with streets blocked. House fire due to lightning on N Bayou.
May 25, 6:47 PM CDTTSTM WND DMG2 Wnw Cleveland, MS6 power poles down at Crosby and Hwy 8. Numerous trees down in and around Cleveland along with many power poles and lines down. Power is still out nearly 2 days later.
May 25, 6:48 PM CDTTSTM WND GST 502 E Litton, MSRecorded on private weather station near Litton.
May 25, 6:50 PM CDTTSTM WND DMGSchlater, MSNumerous trees down.
May 25, 6:53 PM CDTTSTM WND DMGCleveland, MSLaw enforcement reported numerous trees and powerlines down in Cleveland.
May 25, 7:06 PM CDTTSTM WND GST 522 Wnw Itta Bena, MSObserved at private weather station.
May 25, 7:07 PM CDTTSTM WND DMG2 W Hardy, MSTree downed on a home along US 51 near Hardy.
May 25, 7:07 PM CDTTSTM WND DMG2 W Hardy, MSlarge tree uprooted along Hwy 51.
May 25, 7:10 PM CDTTSTM WND GST 592 Nne Metcalfe, MSObserved at the GLH Airport ASOS.
May 25, 7:13 PM CDTTSTM WND GST 523 E Geeslin Corner, MSMeasured at GNF airport AWOS.
May 25, 7:15 PM CDTTSTM WND DMG4 E Holcomb, MSTree down across highway 8.
May 25, 7:18 PM CDTTSTM WND GST 662 Nne Metcalfe, MSUpdates the previous tstm wnd gst report from 2 NNE Metcalfe. Observed at the GLH Airport ASOS.
May 25, 7:20 PM CDTTSTM WND DMG4 E Grenada, MSPower lines down on Girls Scout Rd and Rolling Oaks Rd.
May 25, 7:27 PM CDTTSTM WND DMG4 Nne Itta Bena, MSNumerous trees and powerlines down across Leflore County.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 2:07 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 11.7 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2025-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 946 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2025-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
946 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

476 
WUUS54 KJAN 252340
SVRJAN
MSC011-015-043-083-133-151-260100-
/O.NEW.KJAN.SV.W.0340.250525T2340Z-250526T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
640 PM CDT Sun May 25 2025

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Central Sunflower County in northwestern Mississippi...
  Northwestern Carroll County in north central Mississippi...
  Grenada County in north central Mississippi...
  Northern Leflore County in north central Mississippi...
  Northeastern Washington County in northwestern Mississippi...
  Southern Bolivar County in northwestern Mississippi...

* Until 800 PM CDT.

* At 640 PM CDT, severe thunderstorms were located along a line
  extending from Pope to Sumner to near Tillar, moving east at 50
  mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Grenada, Cleveland, Indianola, Ruleville, Moorhead, Itta Bena,
  Shaw, Sunflower, Elliott, Boyle, Holcomb, Benoit, Schlater,
  Doddsville, Winterville, Scott, Gore Springs, Minter City, Lamont,
  and Avalon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3387 8951 3375 8951 3339 9074 3355 9123
      3360 9113 3370 9121 3366 9108 3368 9103
      3370 9104 3382 9045 3379 9017 3375 9030
      3370 9030 3369 9028 3374 9024 3372 9014
      3381 9014 3382 8993 3390 8992
TIME...MOT...LOC 2340Z 289DEG 44KT 3422 8996 3397 9037 3366 9148 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DL
3 follow-up statements
419 
WWUS54 KJAN 260007
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
707 PM CDT Sun May 25 2025

MSC011-015-043-083-133-151-260100-
/O.CON.KJAN.SV.W.0340.000000T0000Z-250526T0100Z/
Sunflower MS-Carroll MS-Grenada MS-Leflore MS-Washington MS-
Bolivar MS-
707 PM CDT Sun May 25 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR CENTRAL SUNFLOWER...NORTHWESTERN CARROLL...GRENADA...NORTHERN
LEFLORE...NORTHEASTERN WASHINGTON AND SOUTHERN BOLIVAR COUNTIES...

At 707 PM CDT, severe thunderstorms were located along a line
extending from near Coffeeville to near Avalon to near Benoit, moving
southeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Grenada, Cleveland, Indianola, Ruleville, Moorhead, Itta Bena, Shaw,
Sunflower, Elliott, Boyle, Holcomb, Benoit, Schlater, Doddsville,
Winterville, Scott, Gore Springs, Minter City, Lamont, and Avalon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3387 8951 3375 8951 3339 9074 3355 9123
      3360 9113 3370 9121 3366 9108 3368 9103
      3370 9104 3382 9045 3379 9017 3375 9030
      3370 9030 3369 9028 3374 9024 3372 9014
      3381 9014 3382 8993 3390 8992
TIME...MOT...LOC 0007Z 328DEG 40KT 3401 8970 3365 9012 3361 9100 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DL
462 
WWUS54 KJAN 260031
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
731 PM CDT Sun May 25 2025

MSC011-260041-
/O.CAN.KJAN.SV.W.0340.000000T0000Z-250526T0100Z/
Bolivar MS-
731 PM CDT Sun May 25 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BOLIVAR COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
north central and northwestern Mississippi.

&&

LAT...LON 3387 8951 3375 8951 3339 9074 3353 9117
      3353 9076 3369 9028 3372 9014 3381 9014
      3382 8993 3390 8992
TIME...MOT...LOC 0031Z 296DEG 45KT 3392 8947 3353 8975 3339 9082 

$$

MSC015-043-083-133-151-260100-
/O.CON.KJAN.SV.W.0340.000000T0000Z-250526T0100Z/
Sunflower MS-Carroll MS-Grenada MS-Leflore MS-Washington MS-
731 PM CDT Sun May 25 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHERN SUNFLOWER...NORTHWESTERN CARROLL...GRENADA...CENTRAL
LEFLORE AND NORTHEASTERN WASHINGTON COUNTIES...

At 731 PM CDT, severe thunderstorms were located along a line
extending from 7 miles west of Pittsboro to near Winona to near
Tribbett, moving southeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...NWS Observations. At 710 PM, a 59 mph wind gust was 
         reported at the Greenville Airport.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Grenada, Indianola, Moorhead, Itta Bena, Sunflower, Elliott, Holcomb,
Schlater, Winterville, Leflore, Gore Springs, Avalon, Money, Holly
Ridge, Blaine, and Bew Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3387 8951 3375 8951 3339 9074 3353 9117
      3353 9076 3369 9028 3372 9014 3381 9014
      3382 8993 3390 8992
TIME...MOT...LOC 0031Z 296DEG 45KT 3392 8947 3353 8975 3339 9082 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

DL
124 
WWUS54 KJAN 260047
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
747 PM CDT Sun May 25 2025

MSC015-043-083-133-151-260055-
/O.CAN.KJAN.SV.W.0340.000000T0000Z-250526T0100Z/
Sunflower MS-Carroll MS-Grenada MS-Leflore MS-Washington MS-
747 PM CDT Sun May 25 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SUNFLOWER...
NORTHWESTERN CARROLL...GRENADA...CENTRAL LEFLORE AND NORTHEASTERN
WASHINGTON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
north central and northwestern Mississippi.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jackson.

Remember, a Severe Thunderstorm Warning still remains in effect for 
several areas immediately to the south across central Mississippi 
including portions of Grenada, Webster, Montgomery, Carroll, 
Leflore, Sunflower, and Washington counties.

&&

LAT...LON 3387 8951 3375 8951 3339 9074 3353 9117
      3353 9076 3369 9028 3372 9014 3381 9014
      3382 8993 3390 8992
TIME...MOT...LOC 0045Z 289DEG 44KT 3386 8927 3347 8955 3333 9062 

$$

DL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:39 PM CDT, 3 hours 1 minute earlier.

Area forecast discussion, May 25, 3:39 PM CDT, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Jackson MS
339 PM CDT Sun May 25 2025

...New DISCUSSION...

.DISCUSSION...
Issued at 253 PM CDT Sun May 25 2025
Rest of today into tonight...

Main adjustments were to add an Enhanced risk into the Hwy 82
corridor, with main threats of damaging winds in excess of 70mph and
hail quarter to half dollar size. In addition, a flash flood risk is
possible tomorrow on Monday northwest of the Natchez Trace
(northwest Delta to MS River corridor), with continued low end
Marginal severe risk as well. Previous morning update through
tonight is on track and below.

Another round of showers & storm activity, with organized complex,
is likely late this afternoon to evening. Morning upper air & sfc
analysis & mesoanalysis indicates the region on the northern
periphery of ridging over the Gulf of Mexico with stalled sfc
boundary situated across north-central portions of the area. Low-
level moist advection of 340-360K sfc Theta E & >340K Theta E at 925-
850mb layer is aiding in favorable thermodynamics, with nearly +2500-
3500 J/kg ML/SBCAPE & >1000 J/kg of DCAPE. Perturbed westerly flow
at 500mb is aiding in subtle shortwave energy, which is inducing
early morning convective development across the Ozarks. This is
progged to sink southward through the day & move either an organized
convective complex or outflow/cold pool boundary into the Hwy 82
corridor around peak insolation time. With nearly 25-35kts of deep
layer shear in the 0-6km layer, any storms that initiate prior or
along a morning convective outflow should grow upscale and propagate
southward. The only caveat is low-level bulk shear vectors are
southwesterly, which could decrease balance of cold pools &
southward extent of the highest severe threat. However, similar to
yesterday, this seems to be not enough to hinder strong to severe
activity propagation. The Storm Prediction Center (SPC) earlier
expanded the Slight/Marginal risks southward. In addition, there are
enough trends in HREF probs of convective wind gusts & severe
probabilities in HREF/CSU machine learning guidance to support
locally adding in the Interstate 20 corridor into this, while the
Highway 84 corridor was added into a Marginal risk. Overall,
thinking is the same for hazards: 60-70mph winds, quarter size hail
& a tornado can't be ruled out (mainly focused in the Hwy 82
corridor). Timing is mainly after 4-5PM in the extreme northwest
Delta, with some earlier diurnal development possible, & propagating
southward into the I-20 corridor around 8-10PM & some persisting
through midnight as far south as Hwy 84. Confidence south of I-20 is
lower but a Marginal fits for some isolated strong to severe
activity. For sensible forecast elements, highs today & lows
tonight, will be seasonably warm, some 5-10 degrees above (highs of

Monday through Saturday...no big changes to the extended forecast.
Still looking for a disturbance to pass through the region nearly
everyday this week, bringing showers and thunderstorms. Upper
level disturbances may bring two rounds early Monday for the
northern half of the area. Guidance suggests a stalled front,
maybe some left over outflow boundaries in the afternoon will
support thunderstorms across the south/southeast into the evening.
Another wave on Wednesday rides the stalled boundary across the
southern portions of the area, for now it looks like general
thunderstorms. Thursday may see some strong storms developing
along a cold front moving through the area. The boundary passes
in late afternoon with an increasing LLJ. Storms linger into
Friday, as the boundary moves out. Cooler air quickly settles in
behind it. The GFS has a weak boundary/clouds passing on Saturday,
but no rain. Looking for high pressure to settle in for the
weekend and maintain into the following week. There are some
subtle differences in the temperatures for next weekend, MEX
guidance is cooler, especially with drier air and clear skies.
Expect near normal temperatures through the week. It will be
interesting to see if near 60 lows and highs near 80
Friday/Saturday will develop.

&&

.AVIATION...
(18Z TAFS)
Issued at 152 PM CDT Sun May 25 2025

SHRA and TSRA chances will increase in the area by around 25/20-21Z
Sunday, with a potential squall line moving south across the forecast
area between 25/21Z to 26/05Z time frame. Additional MVFR ceilings
or visibility possible after 26/06-15Z before improving.
Additional SHRA & TSRA are psbl Monday. /DC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       71  89  72  86 /  30  60  30  80
Meridian      68  90  70  88 /  40  70  30  80
Vicksburg     71  88  72  83 /  30  60  30  80
Hattiesburg   73  93  74  91 /  20  40  10  60
Natchez       71  88  72  84 /  20  40  20  70
Greenville    70  82  70  80 /  70  80  70  80
Greenwood     70  85  70  81 /  70  90  70  90

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&

DC/07/DC

In the hours before

Local storm report, May 25, 5:03 PM CDT, 1 hour 37 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
503 PM CDT Sun May 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     Hail             4 N Pickens             32.94N 89.98W
05/25/2025  E0.50 Inch       Holmes             MS   Broadcast Media

            Strong winds and street flooding were also
            reported at this location.

&&

DL
Special weather statement, May 25, 5:11 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Jackson MS
511 PM CDT Sun May 25 2025

MSZ027-036-037-252300-
Carroll MS-Attala MS-Holmes MS-
511 PM CDT Sun May 25 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL HOLMES...
SOUTHEASTERN CARROLL AND CENTRAL ATTALA COUNTIES THROUGH 600 PM
CDT...

At 510 PM CDT, Doppler radar was tracking a strong thunderstorm over
Sallis, or near Durant, moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Durant, West, Sallis, Mcadams, Possumneck, and Hesterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central and north central Mississippi.

&&

LAT...LON 3296 8974 3305 8992 3336 8983 3317 8950
TIME...MOT...LOC 2210Z 223DEG 19KT 3303 8978

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

DL
Local storm report, May 25, 5:23 PM CDT, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
523 PM CDT Sun May 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     Tstm Wnd Dmg     Pickens                 32.89N 89.97W
05/25/2025                   Holmes             MS   Public

            Two powerlines reported down in Pickens MS.

&&

CR
Local storm report, May 25, 5:32 PM CDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
532 PM CDT Sun May 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     Tstm Wnd Dmg     1 NNW Utica             32.11N 90.63W
05/25/2025                   Hinds              MS   Emergency Mngr

            Couple trees down.

&&

CE
Special weather statement, May 25, 5:56 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Jackson MS
556 PM CDT Sun May 25 2025

ARZ075-MSZ034-252345-
Chicot AR-Washington MS-
556 PM CDT Sun May 25 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CHICOT AND
NORTHWESTERN WASHINGTON COUNTIES THROUGH 645 PM CDT...

At 556 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lake Village, moving north at 25 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Lake Village and Mcmillan Corner around 600 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern Arkansas...and northwestern Mississippi.

&&

LAT...LON 3350 9108 3324 9121 3326 9133 3352 9129
      3352 9124
TIME...MOT...LOC 2256Z 198DEG 20KT 3332 9126

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

DL
Special weather statement, May 25, 6:06 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Jackson MS
606 PM CDT Sun May 25 2025

MSZ031-252345-
Lowndes MS-
606 PM CDT Sun May 25 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LOWNDES COUNTY
THROUGH 645 PM CDT...

At 606 PM CDT, Doppler radar was tracking a strong thunderstorm near
Kolola Springs, or 11 miles southeast of Aberdeen, moving northeast
at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Caledonia, Kolola Springs, and Columbus AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Mississippi.

&&

LAT...LON 3366 8826 3362 8849 3365 8851 3366 8850
      3366 8846 3368 8843 3367 8842 3368 8840
      3369 8839 3369 8837 3372 8833 3374 8833
      3374 8825
TIME...MOT...LOC 2306Z 246DEG 13KT 3368 8846

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:44 PM CDTSpecial Weather StatementJANForrest, Lamar, Marion61 min
May 25, 10:16 AM CDTRiver Flood WarningJANAttala, Holmes3 days
May 25, 2:53 PM CDTSpecial Weather StatementJANHinds52 min
May 25, 3:12 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Yazoo42 min
May 25, 3:20 PM CDTSpecial Weather StatementJANHinds25 min
May 25, 3:49 PM CDTSpecial Weather StatementJANMadison41 min
May 25, 4:04 PM CDTSpecial Weather StatementJANHinds41 min
May 25, 4:17 PM CDTSpecial Weather StatementJANMadison43 min
May 25, 4:21 PM CDTSevere Thunderstorm WarningJANAttala, Holmes, Leake, Madison, Yazoo54 min
May 25, 5:11 PM CDTSpecial Weather StatementJANAttala49 min
May 25, 5:33 PM CDTSevere Thunderstorm WarningJANCarroll, Choctaw, Montgomery, Webster46 min
May 25, 6:00 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower75 min
May 25, 6:04 PM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Webster56 min
May 25, 6:06 PM CDTSpecial Weather StatementJANLowndes39 min
May 25, 6:12 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington63 min
May 25, 6:15 PM CDTSevere Thunderstorm WarningJANLowndes45 min
May 25, 6:28 PM CDTSevere Thunderstorm WarningJANClay, Lowndes62 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.